# SDR FKEA2014042900001

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N188JB
- Make and model: Cessna 525A
- Aircraft serial: 525A0216
- Aircraft time: 2,645 hours, 2,167 cycles
- Engine: Wilint FJ44
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 81612
- Part serial: S4883T0438
- Condition: Ruptured
- Location: Bleed Air Sys
- Part time: 2,645 hours, 2,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, ENROUTE, OPERATING UNDER A PART 91, THE PILOT NOTICED AN ITT SPLIT OF AROUND 70 DEGREES BETWEEN THE LT & RT ENGINES, LT BEING ABNORMALLY HIGH.  THE PILOT RETARDED THE LT ENGINE AND  SHUTDOWN.  ACFT DIVERTED. EVIDENCE WAS FOUND OF AN OVERHEAT IN THE LT PYLON AREA. ON CLOSER INSPECTION IT WAS FOUND THAT THE LT BLEED AIR PRE-COOLER IN THE PYLON HAD RUPTURED.
